# SDR SWAA2015081142642

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 12,322 hours, 5,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER EXIT LIGHT LENS MISSING.  INSTALLED LENS IAW SIP.
